Volume 16, Number 1

Articles in the Issue:

Regular Articles:
 
Kang Feng
Contact Algorithms For Contact Dynamical Systems.
J. Comp. Math., 16 (1998), pp. 1-14
. Abstract
 

Full Article
   
Yue-shan Xiong
Spectral-Difference Method For Two-Dimensional Compressible Fluid Flow.
J. Comp. Math., 16 (1998), pp. 15-26
. Abstract
 

Full Article
   
C. Clavero, J. J. H. Miller, E. O'Riordan and G. I. Shishkin
An Accurate Numerical Solution Of A Two Dimensional Heat Transfer Problem With A Parabolic Boundary Layer.
J. Comp. Math., 16 (1998), pp. 27-39. Abstract
 

Full Article
     
Dong-hui Li and Jin-ping Zeng
A Penalty Technique For Nonlinear Complementarity Problems.
J. Comp. Math., 16 (1998), pp. 40-50. Abstract
 

Full Article
     
Qun Lin, Shu-hua Zhang and Ning-ning Yan
Asymptotic Error Expansion And Defect Correction For Sobolev And Viscoelasticity Type Equations.
J. Comp. Math., 16 (1998), pp. 51-62. Abstract
 

Full Article
     
Jin-sheng Gu and Xian-cheng Hu
Some Estimates With Nonconforming Elements In Domain Decomposition Analysis.
J. Comp. Math., 16 (1998), pp. 63-80. Abstract
 

Full Article
     
Lin Zhang and Li-kang Li
Some Superconvergence Results Of Wilson-Like Elements.
J. Comp. Math., 16 (1998), pp. 81-96. Abstract
 

Full Article